Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 434651, 7 pages
http://dx.doi.org/10.1155/2015/434651
Research Article

Synchronization and Antisynchronization for a Class of Chaotic Systems by a Simple Adaptive Controller

School of Science, Qilu University of Technology, Jinan 250353, China

Received 21 August 2015; Accepted 20 October 2015

Academic Editor: Jonathan N. Blakely

Copyright © 2015 Ling Ren and Rongwei Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, no. 2, pp. 130–141, 1963. View at Publisher · View at Google Scholar
  2. O. E. Rössler, “An equation for continuous chaos,” Physics Letters A, vol. 57, no. 5, pp. 397–398, 1976. View at Publisher · View at Google Scholar
  3. J.-M. Grandmont, “On endogenous competitive business cycles,” Econometrica, vol. 53, no. 5, pp. 995–1045, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. M. Pecora and T. L. Carroll, “Synchronization in chaotic systems,” Physical Review Letters, vol. 64, no. 8, pp. 821–824, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. Ott, C. Grebogi, and J. A. Yorke, “Controlling chaos,” Physical Review Letters, vol. 64, no. 11, pp. 1196–1199, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Auerbach, C. Grebogi, E. Ott, and J. A. Yorke, “Controlling chaos in high-dimensional systems,” Physical Review Letters, vol. 69, no. 24, pp. 3479–3482, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Sieber, O. E. Omel'Chenko, and M. Wolfrum, “Controlling unstable chaos: stabilizing chimera states by feedback,” Physical Review Letters, vol. 112, no. 5, Article ID 054102, 2014. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Q. Zhang, S. Y. Xu, and B. Y. Zhang, “Asymptotic tracking control of uncertain nonlinear systems with unknown actuator nonlinearity,” IEEE Transactions on Automatic Control, vol. 59, no. 5, pp. 1336–1341, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Q. Zhang, S. Y. Xu, and B. Y. Zhang, “Exact tracking control of nonlinear systems with time delays and dead-zone input,” Automatica, vol. 52, pp. 272–276, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Z. Q. Zhang and S. Y. Xu, “Observer design for uncertain nonlinear systems with unmodeled dynamics,” Automatica, vol. 51, pp. 80–84, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Zhang and X.-J. Xie, “Asymptotic tracking control of uncertain nonlinear systems with unknown actuator nonlinearity and unknown gain signs,” International Journal of Control, vol. 87, no. 11, pp. 2294–2311, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. D. Huang, “Simple adaptive-feedback controller for identical chaos synchronization,” Physical Review E, vol. 71, no. 3, Article ID 037203, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. R. Guo, “A simple adaptive controller for chaos and hyperchaos synchronization,” Physics Letters A, vol. 372, no. 34, pp. 5593–5597, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Hammami, M. Benrejeb, M. Feki, and P. Borne, “Feedback control design for Rössler and Chen chaotic systems anti-synchronization,” Physics Letters A, vol. 374, no. 28, pp. 2835–2840, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. M. Mossa Al-Sawalha, M. S. Noorani, and M. Al-dlalah, “Adaptive anti-synchronization of chaotic systems with fully unknown parameters,” Computers & Mathematics with Applications, vol. 59, no. 10, pp. 3234–3244, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. L. Xu, W. L. Ong, and Z. G. Li, “Criteria for the occurrence of projective synchronization in chaotic systems of arbitrary dimension,” Physics Letters A, vol. 305, no. 3-4, pp. 167–172, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. E. A. Barbashin, Introduction to the Theory of Stability, Wolters-Noordhoff, Groningen, The Netherlands, 1970. View at MathSciNet
  18. L. Wu and S. Zhu, “Coexistence and switching of anticipating synchronization and lag synchronization in an optical system,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 315, no. 1-2, pp. 101–108, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. H.-T. Yau, “Synchronization and anti-synchronization coexist in two-degree-of-freedom dissipative gyroscope with nonlinear inputs,” Nonlinear Analysis. Real World Applications, vol. 9, no. 5, pp. 2253–2261, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Q. Zhang, J. Lü, and S. Chen, “Coexistence of anti-phase and complete synchronization in the generalized Lorenz system,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 10, pp. 3067–3072, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. K. H. Wei, “The solution of a transcendental problem and its applications in simultaneous stabilization problems,” IEEE Transactions on Automatic Control, vol. 37, no. 9, pp. 1305–1315, 1992. View at Publisher · View at Google Scholar · View at Scopus
  22. R.-W. Guo, “Simultaneous synchronization and anti-synchronization of two identical new 4D chaotic systems,” Chinese Physics Letters, vol. 28, no. 4, Article ID 040205, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. M. T. Yassen, “Adaptive control and synchronization of a modified Chua's circuit system,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 113–128, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. Z. Q. Zhang, H. Shen, and J. L. Li, “Adaptive stabilization of uncertain unified chaotic systems with nonlinear input,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4260–4267, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus